RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 2, Pages 489–491 (Mi zvmmf6711)  

Scientific communications

On a general method for integrating Schrödinger's equation with singular right-hand side in a constant homogeneous electromagnetic field

Tkhai Kuang

Moscow

Full text: PDF file (757 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:2, 262–265

Bibliographic databases:

UDC: 517.9:538.3
Received: 05.05.1971

Citation: Tkhai Kuang, “On a general method for integrating Schrödinger's equation with singular right-hand side in a constant homogeneous electromagnetic field”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972), 489–491; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 262–265

Citation in format AMSBIB
\Bibitem{Tha72}
\by Tkhai Kuang
\paper On a general method for integrating Schr\"odinger's equation with singular right-hand side in a constant homogeneous electromagnetic field
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 2
\pages 489--491
\mathnet{http://mi.mathnet.ru/zvmmf6711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0307630}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 2
\pages 262--265
\crossref{https://doi.org/10.1016/0041-5553(72)90184-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6711
  • http://mi.mathnet.ru/eng/zvmmf/v12/i2/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:100
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021